# SDR IPXA2023042192953

- Difficulty date: April 7, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS A CRACK LOCATED BETWEEN STA XCW=17 AND XCW=57 STRINGER 51.REPAIRED CRACKED STRINGER 51 AT THE UPPER CENTER AUXILIARY TANK BETWEEN STA XCW=17 AND XCW=57 IAW SRM 57-10-03 REPAIR 1. (MAJOR)
